Proceedings of the Imperial Academy

Über den Konvergenzradius der Lösungen eines Differentialgleichungssystems

Hidegorô Nakano

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 8, Number 4 (1932), 113-115.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195581006

Digital Object Identifier
doi:10.3792/pia/1195581006

Zentralblatt MATH identifier
0004.25402

Citation

Nakano, Hidegorô. Über den Konvergenzradius der Lösungen eines Differentialgleichungssystems. Proc. Imp. Acad. 8 (1932), no. 4, 113--115. doi:10.3792/pia/1195581006. https://projecteuclid.org/euclid.pja/1195581006


Export citation